# SDR GTIA2023092937502

- Difficulty date: September 27, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 14,479 hours, 6,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE FLASHLIGHT -R&R CA FLASHLIGHT IAW SPIRIT A320 EMER EQUIP DRAWING OK FOR SVC
